Advertisement

Holonomic D-modules

  • Jan-Erik Björk
Chapter
  • 475 Downloads
Part of the Mathematics and Its Applications book series (MAIA, volume 247)

Summary

A coherent D X -module M whose characterstic variety has dimension dim(X) is called holonomic. Let M be a holonomic module. The involutivity of SS(M) implies that it is a conic Lagrangian analytic set in T*(X). Let {X α } be a Whitney stratification for which
$$SS(M) \subset \cup T_{{X_\alpha }}^*(X)$$

Keywords

Spectral Sequence Minimal Polynomial Free Resolution Natural Morphism Duality Functor 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Notes

  1. Bernstein, J., The analytic continuation of generalized functions with respect to a parameter, ibid. 8: 4 (1972), 26–40.Google Scholar
  2. Björk, J-E., Rings of differential operators, North-Holland, 1979.Google Scholar
  3. Kashiwara, M., On the maximally overdetermined systems of linear differential equations, Publ. RIMS Kyoto Univ. 10 (1975), 563–579.zbMATHCrossRefGoogle Scholar
  4. Kashiwara, M., b-functions and holonomic systems II, Invent. Math. 38 (1976), 121–135.MathSciNetGoogle Scholar

Copyright information

© Springer Science+Business Media Dordrecht 1993

Authors and Affiliations

  • Jan-Erik Björk
    • 1
  1. 1.Department of MathematicsStockholm UniversityStockholmSweden

Personalised recommendations